# SDR SWAA2024110548559

- Difficulty date: October 14, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT INDICATOR LIGHT ASSY DAMAGED<[01] REMOVED AND REPLACED G1 GALLEY EMERGENCY EXIT INDICATOR LIGHT PER AMM 33-51-01-960-802.;[02] REMOVED AND REPLACED G1 GALLEY EMERGENCY EXIT INDICATOR LIGHT ASSY PER AMM 33-51-01-960-802 STEP 3.C.(5); (10);[03] VERIFIED CORRECTIVE ACTIN STEP 2. TASK CARD COMPLETE.
